# SDR SWAA2022083142207

- Difficulty date: August 15, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N8698B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36977
- Aircraft time: 20,171 hours, 9,564 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BS500I LOWER BULKHEAD SUPPORT HAS AREA OF CORROSION RBL10 TO LBL10 WL156 / [01] EVALUATED CORROSION AT ALL LOCATIONS ON BULKHEAD SUPPORT; FOUND DEEPEST LOCATION TO BE AT BS 500I RBL 10 WL 156; FOUND 0.020 REMOVED FROM ORIG 0.071 IN NUMEROUS 1'X1' AREAS; FOUND TO BE OUT OF LIMITS PER SRM 53-30-08-1A-1 USING DIAL DEPTH GAUGE ATS 2678 DUE 04/2023;[02] VERIFIED CORRECTIVE ACTION #1;[03] REMOVED FWD CARGO BAY STA 500I LOWER BULKHEAD SUPPORT RBL23 TO LBL23 WL156 PER SRM 51-40-02.;[04] RECEIVED NEW FCB BS 500I LWR BLKHD SUPPORT RBL23 TO LBL23 WL156 PO#853959.;[05] LOCATED; DRILLED; COUNTERSUNK AND DEBURRED NEW FCB BS 500I LWR BLKHD SUPPORT RBL23 TO LBL23 WL156 IAW SRM 51-40-05 AND DWG #143A7902.;[06] VERIFIED CORRECTIVE ACTION #5 AND MEASUREMENT FIELD;[07] OK TO INSTALL;[08] OK TO INSTALL;[09] INSTALLED FWD CARGO BAY LOWER BULKHEAD SUPPORT AT BS 500I RBL 10 TO LBL 10 WL 156 IAW SRM 51-40-02-0G-0 AND DWG 143A7902;[10] RII VERIFIED CORRECTIVE ACTION ITEM 9.;[11] VERIFIED CORRECTIVE ACTIONS; AND MEASUREMENT FIELDS; CARD COMPLETE.
